# SDR SWAA2020081805531

- Difficulty date: August 1, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 21,285 hours, 9,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 IS CRACKED 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE. MARKED. / CUT + REMOVED DAMAGE ANGLE L/H PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STA 663; O/B OF KEEL BEAM VERTICAL ANGLE. FABRICATED + INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5
